MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O

BECTON DICKINSON, S.A. BD PHASEAL; INJECTOR LOCKING N40-O
Catalog Number 515056
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: during infusion of high-dose melphalan, a minor leak occurs in the connection between the drip tube and connector.The patient receives an estimated one milliliter of chemotherapy on the right upper arm and one milliliter on the sheet.The drip is stopped.The skin is washed abundantly with soap and water and the sheets are changed.After switching with a new connector, melphalanet can be restarted without remark no obvious irritation is noted on the skin.
 
Additional Manufacturer Narrative
Correction: "dchu met with reps to clarify event details as email responses were conflicting to what was reported.Based on provided information, there was a leakage at the luer connection of the connector and mating tubing.Mating tubing does not belong to bd.There was no clear evidence of a disconnection at the time of the incident, however, upon reviewing the event details with the customer, it is believed they were not using the proper techniques when connecting the devices.Reps went on site and performed additional training to ensure they are fulling connecting the devices.There was not impact to the patient or healthcare professional.There is only one connector lot at this facility, 2508501." cancelling this mdr as all details were provided in mfr # 3003152976-2025-00720 which was submitted for the 2508501 connector lot.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
INJECTOR LOCKING N40-O
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24007877
Report Number3003152976-2025-00722
Device Sequence Number18445381
Product Code ONB
UDI-Device Identifier00382905150562
UDI-Public(01)00382905150562(11)250414(17)270930(10)2504801
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515056
Device Lot Number2507301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown